Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 11:33:48 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632165
  • Total Topics: 47867
  • Online Today: 257
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Experiences with Atripla and that late night snack??  (Read 1153 times)

0 Members and 1 Guest are viewing this topic.

Offline Ac75088

  • Member
  • Posts: 228
Experiences with Atripla and that late night snack??
« on: June 22, 2011, 01:14:20 AM »
Hello again everyone :) Well, I have done a pretty good job at following the "take on empty stomach at bedtime" guidelines with Atripla..But lately I have experimented with eating dinner a little later due to my job and instead of the 2 hour wait to take the pill, I will take it an hour..or sometimes 45 min after I have eaten..When I do this though it is not usually a heavy meal..Something like a cup of soup or a Mc Double from McDonalds..Atripla then turns into potent sleeping pill for me when I take it soon after eating and I am able to sleep thru the night, feeling no effects in the morning..I guess I just wanted to test it out to see If my body would experience any new effects since I do love my food at night lol...Anyone else experience the same or any other different effects when you have done this? Also, am I screwing up the effectiveness of the meds? I've heard that food doesn't do that but just wanna make sure.
01-12-08 Tested poz cd4 700 vl 8,000
04-25-11 Lowest cd4 count of 415 vl high at 250,000
05-03-11 Started Atripla
05-16-11 Hospitalized and treated for 2 weeks (neurosyphilis)
07-05-11 CD4 count 585 VL 550
10-04-11 CD4 count 700 VL 75
02-03-12 CD4 count 799 VL UD
08-08-12 CD4 count 838 VL UD

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Experiences with Atripla and that late night snack??
« Reply #1 on: June 22, 2011, 07:09:43 AM »
AC,

A snack is not going to mess with the effectiveness of Atripla.

Sustiva, one of the components of Atripla, can cause side-effects for some, such as sleep disturbances or vivid dreams. Many people can sleep through this with no problems. Others find the side-effects become stronger if they have a meal or snack - particularly one high in fat - just before or just after taking it. That's why it's recommended that you do not eat within two hours of taking it. If you can eat and not have side-effects, then there's no problem with eating.

Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline mecch

  • Member
  • Posts: 11,242
  • red pill? or blue pill?
Re: Experiences with Atripla and that late night snack??
« Reply #2 on: June 22, 2011, 07:32:31 AM »
Mc Double from McDonalds..
You realize this is not a "light" supper but heavy in fat.  So its the fat+Meds that can cause Atripla side effects. But if you aren't having them, no big deal.
“From each, according to his ability; to each, according to his need” 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.